Jump to content

Creepy Crawlies anxiety and meds aren't helping


Recommended Posts

I was wondering if anyone else has experienced the sensation of bugs on your skin or the feeling that skin is burning? I normally equate this to anxiety and take meds. they aren't helping. I'm feeling a peak in energy which starts the sensations again. This week has been a bit tough I had something dumb happen and what surprised me was the level of anger I felt. That never happened before and I didn't act on the feeling. I  have mainly experienced euphoric mania which took a major toll on my life. I haven't had dysphoric mania before. Am I manic right now? I'm really new to all of this.  Has anyone else had this happen to them?  I have been on the same meds for more than year now with no changes and they have been working great. 

Link to comment
Share on other sites

Oh okay I didn't know, thank you. I'm currently on 200mg Lamotringe and .5 Alprazolam x3 a day. I was on .5  Risperidone  over a year ago but was taken off due to major fatigue, and was not put on another antipsychotic as my doctor didn't deem it necessary. I have also been on Klonopin before over two years ago but was taken off due to side affects. I was diagnosed 4 years ago for Bipolar II and 7 years ago for TBI. I'm still trying to figure out what these symptoms are so I can have a management plan in place when they happen, and not be so freaked out when they do occur. I just don't know what the sensation is or why it's happening.  I am doing better today just the everyday run of anxiety. I had not had an intense experience like that before and I have had no changes in diet, sleep, social activity, current meds and I don't drink or use non prescribed drugs. It really scared me. I would be really grateful for any thoughts on this or anyone else who has been through this kind of experience of what works for you if you've had this occur.

Link to comment
Share on other sites

On 8/22/2017 at 8:04 PM, Lethe said:

I was wondering if anyone else has experienced the sensation of bugs on your skin or the feeling that skin is burning? I normally equate this to anxiety and take meds. they aren't helping. I'm feeling a peak in energy which starts the sensations again. This week has been a bit tough I had something dumb happen and what surprised me was the level of anger I felt. That never happened before and I didn't act on the feeling. I  have mainly experienced euphoric mania which took a major toll on my life. I haven't had dysphoric mania before. Am I manic right now? I'm really new to all of this.  Has anyone else had this happen to them?  I have been on the same meds for more than year now with no changes and they have been working great. 

yes i have abd its anxiety for me. recently being told im BP2 adn that my "mania" phase.........i dont get euphoria

Link to comment
Share on other sites

Are there any meds you might know that are helping that are long term with this kind of anxiety? The Lamotringe really helps with the mood stabilizing but wondering if there is something else I can take for this kind of anxiety besides the xanax ? I'm trying to figure this out for conversation with up coming dr appointment. As for Euphoria the higher the high the lower the low I was in a major depressive state for two years after my bout of Euphoria and I can't remember hardly anything from the onset of the mania or during the major depression. 

Link to comment
Share on other sites

I don't know and that's a good point. I'm definitely going to ask him. I just thought that I had this disease managed and wasn't aware that new symptoms can come up. I guess I still have a lot to learn.

Link to comment
Share on other sites

Lamictal gave me that same sensation of tarantulas running across my shoulders. Bruxism and TD from Seroquel. But, I think some of it could have been related to lithium toxicity. Got sick/dehydrated, lost weight, drank enough coffee daily to drown a whale because the Seroquel turned me into a human anchor. 

Tried a different combination of meds that gave me a completely disassociated out of body experience. I was half consciously sleepwalking all the time. My body was in bed, but I could feel myself walking around opening and closing doors or playing with appliances. Or it would be the opposite. I'd be walking around while thinking I was asleep? I would have conversations and not remember a word of them. Or would say nothing, and thought I was speaking what I was thinking the whole time. 

People were reading my mind? No.. I was talking. But, I couldnt hear myself. Psychosis. Lots of stress. I couldnt figure out if it was the illness or the meds.

That was interesting to try to explain to the doc. It was blamed on the transition between medications and dosages.

I had a lot of really odd side effects that got out of control. My mind does not tolerate medication well. 

Ativan was great for shutting my head off. Doctor said no.. too addictive. Mind boggling. 

Many people seem to do really well on Lamictal? It's a mystery..

Could it possibly be a reaction with something you ate? Grapefruit? Cheese? Yogurt? 

Link to comment
Share on other sites

 Share

×
×
  • Create New...